# SDR AALA201712189024

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 49,175 hours, 20,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT REMAINS ON AND WILL NOT TURN OFF.  FOUND AFT FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH STUCK.  FREED THE SWITCH AND CYCLED SEVERAL TIMES.  THE EMERGENCY LIGHTS TESTED NORMAL IAW AMM 33-51-00.
